# SDR 9625156739

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Act
- Part number: 69B8035B27
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 45,356 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT WING LANDING GEAR DID NOT FULLY EXTEND.  CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED LEFT WING LANDING GEAR DOWNLOCK ACTUATOR, OPERATIONAL CHECK GOOD.
